Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

My daughter is running a fever that the highest was 104 but the lowest was 101 and she has a runny nose and she is crying nonstop.I have been giving motrin and tylenol. I've gave her a cold bath. I took her to the doctor and he said he couldn't tell what's wrong with her. I don't need rude posting I need help.

Answer Question
 
1stnewmommy2010

Asked by 1stnewmommy2010 at 6:40 PM on Jul. 13, 2011 in Toddlers (1-2)

Level 3 (24 Credits)
Answers (9)
  • Give her motrin and monitor her closely. Make sure she is drinking. If it keeps coming back call the doctor.
    mompam

    Answer by mompam at 6:41 PM on Jul. 13, 2011

  • has she had anything to bring down the fever if she not giver her something . if she had take her to er
    feralkitten

    Answer by feralkitten at 6:42 PM on Jul. 13, 2011

  • go to doctor give her some pain killers what else?!
    Lisa_7777

    Answer by Lisa_7777 at 6:42 PM on Jul. 13, 2011

  • i took mine to the er. it turned out she had caught a bug and needed some antibotics. i know i spelled it wrong.
    noel1978

    Answer by noel1978 at 6:43 PM on Jul. 13, 2011

  • Call the doctor first. Either the nurse or doctor will give you instructions including when an ER visit is necessary.

    You can give tylenol or motrin and check to see if the fever and what appears to be pain go down a little. You can also try a couple of drops of olive oil in each ear and see if it gives her some comfort. If it does, then her ears need to be checked.
    balagan_imma

    Answer by balagan_imma at 6:45 PM on Jul. 13, 2011

  • alternate Ib prophen and Tyelnol. ib every 6 hours and tylenol every 4....just do it about 2 hours between. then when her fever is down give her plenty of fluids. I know if mine had that high of a fever they would begin to throw up. You may need to put her in a cool bath and get the fever down to make her feel better. But call her Dr...who may suggest you take her to E.R. or urgent children's care.
    Give her lots of love. Fever that high I just took mine in because there is something that needs attention.
    Anonymous

    Answer by Anonymous at 6:48 PM on Jul. 13, 2011

  • If the fever gets over 104 take her to the ER. Anything over 104 may cause brain damage.
    Rosehawk

    Answer by Rosehawk at 6:57 PM on Jul. 13, 2011

  • Seeing you already took her to the doctor, keep trying to get the fever down. If the fever stays at 104 then take her to the ER, don't call the doctor, just go. Having a fever that high can cause other issues. The AAP recommends taking child to the ER when a temp is 104 and doesn't come down with Tylenol or Ibuprofen.
    tyfry7496

    Answer by tyfry7496 at 9:05 PM on Jul. 13, 2011

  • I would take her to a different doctor, and urgent care, or ER
    alinker

    Answer by alinker at 12:22 PM on Jul. 14, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.